# SDR CVGA20250714001

- Difficulty date: July 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N99MR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20450
- Aircraft time: 3,630 hours, 2,213 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAILURE ON DEPARTURE, STUCK AT 4 DEGREES.  WERE ABLE TO RESET FLAPS AND FLAP FAIL WENT AWAY. PERFORMED FLAPS OPS CHECK AND FLAPS OPS CHECK IS NORMAL IAW CL300 27-51-05-710-801.
